# SDR MASA2023071100091

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 18,395 hours, 10,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 13F INOP
RESECURED LIGHT BULB AT ROW 13F
